# SDR CALA2025100209543

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 63,618 hours, 18,597 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Installed
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAFETY PIN INSTALLED AT L1 DOOR EMERGENCY ASSIT BOTTLE AND SLIDE PACK FOR MX. REMOVED SAFETY PIN AT L1 DOOR EMERGENCY ASSIT BOTTLE AND SLIDE PACK. OK FOR SERVICE. C/W RII INSP. VERIFIED BOTH POWER RESERVOIR AND SLIDE INFLATION CYL VALVE PINS REMOVED AND STOWED L1.
